# SDR ASAA2019052229453

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 19,081 hours, 6,286 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9819814
- Condition: Defective
- Location: Cabin Pressure
- Part time: 1,398 hours, 419 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR STILL SQUEALING IN FLIGHT. NO EFFECT ON PRESSURIZATION, F/A'S REPORT THAT NORMAL CONVERSATION IS DIFFICULT IN AFT GALLEY. GROUNDED - YES. PRESSURIZED AIRCRAFT AND CONFIRMED LOUD SQUEAL @ 4 PSI DIFFERENTIAL PRESSURE. REMOVED AND REPLACED AFT OUTFLOW VALVE ASSEMBLY REF AMM 21-31-03-000-801 AND AMM 23-31-03-400-801. INSTALLATION TEST GOOD. PRESSURIZED AIRCRAFT TO 4 PSI DIFFERENTIAL PRESSURE. NO SQUEAL OR ABNORMAL NOISES NOTED AT R2 DOOR.
